Sign in to follow this  
Followers 0
Dr.Nil

EMI , Substance misuse

1 post in this topic

Hi

The below Q was posted on superego & it was in the last paper Aug 2008, but I do not think the answer to the 3rd one is correct, any comment? not sure what can cause increased  muscle tone?

EMI 2  

Theme: Drug use  

Options:  

A. Alcohol  

B. Amphetamines  

C. Cocaïne  

D. Volatile substances  

F. Benzodiazepines  

G. Magic mushrooms  

H. Caffeine  

I. Cannabis  

J. Phencyclidine  

1. A 17 year old man with a 2 year history of drug abuse went on an all night party and presented to A & E with dilated pupils, tachycardia, tremors and sweating – (Select 2 options)  

B. Amphetamines  

H. Caffeine  

http://www.emedicine.com/emerg/topic23.htm (Diaphoresis)  

2. A 19 year old factory worker with a history of various illicit drugs presented to A & E. He said he had a bad trip and on examination he has dilated pupils, tremors and sweating – (Select 2 options)  

G. Magic mushrooms  

J. Phencyclidine  

Ref. Puri and Hall p. 362  

A 20 year old man presented to A & E with tachycardia, sweating, tremors and increase in muscle tone, history of 2 seizures. He has a history of substance use – (Select 2 options)  

A. Alcohol  

F. Benzodiazepines  

Share this post


Link to post
Share on other sites
Sign in to follow this  
Followers 0